# SDR FDEA201311052693

- Difficulty date: November 5, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 90,693 hours, 37,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Mlg Ww
- Part time: 90,693 hours, 37,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL DOUBLER HAS AN APPROXIMATLEY 5 INCH VERTICAL CRACK AT BS 1381.  REMOVED AND REPLACED DOUBLER IAW SRM 51-31-01, RIGGED GOOD IAW AMM 27-60-00-05.
